# SDR DL72W970180

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 820-920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOUNT ANGLES AROUND PERIPHERY OF LOWER FUSELAGE FAIRING OPENING AFT OF LOWER ROTATING BEACON.  BEGAN REMOVING T-ANGLES FROM STA 820-920.  FABRICATED NEW REPLACEMENT PARTS FOR RT BEAM PER SRM 53-30-1.  COMPLETED  INST OF RT ANGLE.  FABRICATED LT BEAM AND BEGAN DRILLING PER SRM 51-00.  FINISHED DRILLING, TREATED AND PAINTED LT ANGLE PER 51-00.  INSTALLED LT BEAM PER 51-00.
